# SDR AALA201905149008

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 25,594 hours, 10,266 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Unreliable
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L WING TANK FUEL QUANTITY ERRATIC. ECAM FUEL-F USED/FOB DISAGREE. NO AMBER X'S ON FUEL PAGE. TRIGGERED FUEL LEAK PROCEDURE. MAINTENANCE REMOVED AND REPLACED FUEL PROBES 29QT-34QT-56QT1-61QT1 IAW AMM 28-42-15 OPS CHECKS AND LEAK CHECK GOOD.
